# SDR WX0A070689

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59358231
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS A DENT I/B END AREA WING STATION XCW75.0 AND 30 INCHES FWD OF TRAILING EDGE FIXED PANEL DENT IS .035 IN DEPTH AND 1.5 INCHES IN LENGTH AND 2.0 INCHES WIDE.  REPAIRED LT WING LOWER SKIN IAW MD80 SRM 57-03 FIG 30.
